... start feeling irritable and depressed so I quit taking it. Is that normal side effects and will they go away if I stay on it longer?
resa64; yOU SHOULD ASK YOUR DOCTOR. But most the time the longer you stay on it the less the side effect that you get from the start Most go away.It is part of your system getting used to the new medication.Most of the time within a few weeks the original side effects go away. But if they continue call your doctor or if you just can't tolerate them.tHERE IS ALWAYS THE POSSIBILITY that this medication is not for you and the doctor would have to try another. But this happens often when you start a new medication.Hope you can deal with this.Good luck.Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Feb 2010 • 1 answer
Topiramate - has anyone else noticed that minor cuts and abrasions take much longer to heal..(months
Posted 16 Sep 2013 • 3 answers
Posted 28 Feb 2014 • 2 answers
Posted 22 Jan 2016 • 2 answers
Posted 9 Mar 2016 • 0 answers